# SDR SWAA2024083016748

- Difficulty date: July 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 270 TO BS 277 BL 0 AT FWD GALLEY AREA 2024-458669<[01] REPLACED WEB LOCATED BTW BS 270 TO BS 277 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A5210 SHEET 18 REV:-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB LOCATED BTW BS 270 TO BS 277 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG #141A5210 SHEET 18 REV:-. SEE INDIVIDUAL SIGN OFFS BELOW.
